JournalszaaVol. 18, No. 1pp. 47–66

The Canonical Endomorphism for Infinite Index Inclusions

  • F. Fidaleo

    Università di Roma Tor Vergata, Italy
  • Tommaso Isola

    Università di Roma Tor Vergata, Italy
The Canonical Endomorphism for Infinite Index Inclusions cover
Download PDF

Abstract

We give purely algebraic characterisations of the canonical endomorphism in in-teresting infinite index cases, continuing previous works of Longo and the authors. We apply these results when compact and discrete (but not necessarily finite-dimensional) Woronowicz algebras act alternately on the factors in the various levels of Jones’ tower. We characterise when the acting algebra is a Kac algebra.

Cite this article

F. Fidaleo, Tommaso Isola, The Canonical Endomorphism for Infinite Index Inclusions. Z. Anal. Anwend. 18 (1999), no. 1, pp. 47–66

DOI 10.4171/ZAA/869